I'm curious as to what your doctor believes is in birth control pills that would help shrink an ovarian cyst? Unfortunately I'm not sure what homeopathic method there is that could pinpoint an ovarian cyst. But I do know clary, yarrow, hyssop, basil, coriander, oregano, thyme, vanilla, cinnamon and juniper essential oils/teas can help regulate missed periods, which is a side effect of ovarian cysts. Though each of these oils should be highly diluted for oral intake. Good luck!
thanks for your response!
my Dr feels my cyst is due to high Estrogen and the BC pills would lower that and hence shrink or dissolve the cyst.. my concern is that I do NOT want to get on birth control when Im TTC...and my Estrogen blood work came out in the normal range..
some people also suggest natural progesterone cream to balance out the excess Estrogen that might have caused the cyst..
YES! lots! read the book called Sexy Hormones. they outline how to reduce excess estrogen. basically, eat ORGANIC only, minimize coffee, alcohol (or avoid altogether. avoid dairy, unless organic, and even then only in moderation. try chasteberry (vitex), and estrosense, a fabulous supplement that minimizes the bad estrogens and helps your liver detox/metabolize them and convert them to the good estrogens. vitex acts upon the pituitary and balances your hormones. also, try maca root as it is an adaptogen that helps to nourish your adrenals and indirectly supports your hormonal balance. you take it short term though. i have had multiple cysts throughout the years, and even a dermoid and fibroids (had surgery to have them removed) and have gone from debilitating pelvic pain and menstrual cramps to NONE. have never felt such a big difference in my body before. let me know if you want more details.
red meat is also a BIG no-no.
also, going on the pill makes NO SENSE. i was on the pill for years as a teenager and still had cysts that had to be surgically removed. also, you are Trying to Get Pregnant! Duh! and it can mess so badly with your hormones.....
(Not Duh!-ing at you, at the doctor, lol!)